# SDR SWAA2021092018108

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 58,567 hours, 34,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 685 Lbl 45
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK LBL 45 STA 685+41' WL 208 HAS CORROSION ON UPPER AND LOWER SURFACE ; / [01] REMOVED CORROSION AT SEAT TRACK 685+41 LBL45 AND PERFORMED 10X MAGNIFYING GLASS I/A/W SRM 51-10-02-0G-0; [02] VERIFIED MATERIAL AT SEAT TRACK STA 685+41 LBL45  ON BOTTOM OF TRACK LOSS OF .024 MAXIMUM IS .040 IS WITHIN LIMITS I/A/W SRM 53-00-52-1A-1 AAR TOOL 36307 DUE 06\14\22; [03] VERIFIED MATERIAL AT SEAT TRACK STA 685+41 ON UPPER SURFACES LBL45 LOSS OF .008 MAXIMUM IS .020 IS WITHIN LIMITS I/A/W SRM 53-00-52-1A-1 AAR TOOL 36307 DUE 06-14-22; [04] VERIFIED STEPS 1. THRU 3.; [05] OK TO RESTORE FINISH.; [06] TREATED AND PRIMED SEAT TRACK IAW SRM 53-00-52 -1A-1.
